# SDR WX0A2014102172214

- Difficulty date: October 10, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 56,473 hours, 49,356 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704AEC
- Part serial: 0225
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION ON TAKEOFF RT GEAR INDICATION REMAINED RED WITH GEAR HANDLE UP.  RAN QRH 32.9, HYD PRESS & QTY NORMAL.  R & R RT MLG UPLOCK & DOWNLOCK PROXIMITY SENSORS IAW AMM 32-60-05.  PERFORMED PSEU CHECKS ON REPLACED SENSORS WITH GO & NO GO GAUGE & BITE.  PERFORMED GEAR SWING IAW AMM 32-32-00.  ALL INDICATORS OPERATE NORMALLY AT THIS TIME.
